# SDR AWXA200501475

- Difficulty date: November 15, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 20,492 hours, 7,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON THE HINGE PIN FOR THE OUTBOARD SIDE OF THE NR 4 SPOILER.  MAINTENANCE REMOVED AND REPLACED THE HINGE PIN, ON THE NR 4 SPOILER IAW AIRBUS 320 AMM 27-64-44-04.
